Jump to content

Recommended Posts

I am not sure what happened but I sm greatful for the time I had where I felt totally normal. 

The last week has been awful. All of my symptoms are back. I was in the ER again with a BP of 163/ 118 and a heart rate in the 150s. 

My digestive system is on the fritz again as well. And I swear my left foot feels like it's hooked up to a tens unit:(

Im actually seeing my neurologist tomorrow.  

Link to post
Share on other sites

So sorry @TigerLily ! I know what you are going through, I've been there many times. Did they at least give you IV fluids in the ER? For me docs were always hesitant to give them to me with a high BP, but once I talked them into it my BP would drop as soon as the fluids ran. --- Hang in there - this too will pass. You will go back to feeling better, just please take it easy. I hope your neurologist can help. Best wishes!!!!!!

Link to post
Share on other sites

Yes they gave me IV fluids. And everything normalized after that. I have had episodes at home though. 

My husband just told me my ears was fire engine red. This is an issue that started in 2008. Just my left ear would turn red. And one day it just stopped. Well now that's back. He noticed so I went and took my blood pressure. 128/100. So now I know my red ear directly correlates with my blood pressure going up. A doctor once told me yrars ago the red ear thing is called Erythromelalgia. I sometimes got it in my feet too.  My neurologist believes I have small fiber neuropathy. She did say my white matter disease os stable so there's some good news:)

Link to post
Share on other sites

Yes. @TigerLily I had it for many years and it cleared up with my POTS treatment. I don’t get as crazy high spikes in my bp anymore, as for low that’s a different story. 

I was in ER recently, for a possible clot (false alarm). The nurses were concerned at my low bp and made me wear a colour coded bracelet indicating a high risk for falls. I had to reassure them it was just part of POTS! 

Edit - wanted to convey that you are not alone with bp problems (sorry if it seemed out of place).

Link to post
Share on other sites

I only get it on my ears.

Do you know if it is related to extreme sun sensitivity? When I use to get out more and spend a short time in the sun my skin would get blistery, red and burning on my chest, nose, cheeks, ears, arms, hands, and legs. Even with sunscreen! Once the rash developed it wouldn’t easily go away. It would get itchy too. 

Link to post
Share on other sites
On 7/22/2020 at 1:36 PM, RecipeForDisaster said:

Pillows strapped to my feet help, I stitched the edges of the pillows together

Seriously, can’t find them in Canada, all I could find are strap on knee savers. If “My Pillow” can make millions (not interested in foam chips), your “burrito” style, strapless pillow has a chance (more useful for me). 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...